Pacific Journal of Mathematics

Semigroups of matrices defining linked operators with different spectra.

Charles J. A. Halberg, Jr.

Article information

Source
Pacific J. Math., Volume 13, Number 4 (1963), 1187-1191.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103034555

Mathematical Reviews number (MathSciNet)
MR0157245

Zentralblatt MATH identifier
0132.35802

Subjects
Primary: 47.50
Secondary: 47.10

Citation

Halberg, Charles J. A. Semigroups of matrices defining linked operators with different spectra. Pacific J. Math. 13 (1963), no. 4, 1187--1191. https://projecteuclid.org/euclid.pjm/1103034555


Export citation

References

  • [1] Charles J. A. Halberg, Jr. and Angus E. Taylor, On the spectra of linked operatorsr Pacific J. Math., 6 (1956), 283-290.
  • [2] C. J. A. Halberg, Jr., The spectra of bounded linear operators on the sequencespacesr Proc. Amer. Math. Soc, S (1957), 728-732.